\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Globally subanalytic CMC surfaces in $\mathbb{R}^3$

Abstract Related Papers Cited by
  • We prove that globally subanalytic nonsingular CMC surfaces of $\mathbb{R}^3$ are only planes, round spheres, or right circular cylinders.
    Mathematics Subject Classification: 53C42; 53A10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Alexandrov, A characteristic property of spheres, Ann. Mat. Pura Appl., 58 (1962), 303-315.doi: 10.1007/BF02413056.

    [2]

    J. Barbosa and M. do Carmo, On regular algebraic surfaces of $\mathbbR^3$ with constant mean curvature, arXiv:1403.7029, (2014).

    [3]

    E. Bierstone and P. D. Milman, Semianalytic and subanalytic sets, Inst. Hautes Études Sci. Publ. Math., 67 (1988), 5-42.

    [4]

    M. Coste, An Introduction to Semialgebraic Geometry, Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000. Available from: http://perso.univ-rennes1.fr/michel.coste/articles.html.

    [5]

    M. Coste, An Introduction to O-minimal Geometry, Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2000. Available from: http://perso.univ-rennes1.fr/michel.coste/articles.html.

    [6]

    L. van den Dries, A generalization of the Tarski-Seidenberg theorem, and some nondefinability results, Bulletin Amer. Math. Soc. (N.S.), 15 (1986), 189-193.doi: 10.1090/S0273-0979-1986-15468-6.

    [7]

    L. van den Dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J., 84 (1996), 467-540.doi: 10.1215/S0012-7094-96-08416-1.

    [8]

    A. Gabrièlov, Projections of semianalytic sets, Funkcional. Anal. i Priložen., 2 (1968), 18-30.

    [9]

    H. Hopf, Über Flächen mit einer Relation zwischen Hauptkrümmungen, Math Nachr., 4 (1951), 232-249.

    [10]

    D. Hoffman and W. H. Meeks, III, The strong halfspace theorem for minimal surfaces, Invent. Math., 101 (1990), 373-377.doi: 10.1007/BF01231506.

    [11]

    N. Korevaar, R. Kusner and B. Solomon, The struture of complete embedded surfaces with constant mean curvature, J. Differential Geom., 30 (1989), 465-503.

    [12]

    S. Lojasiewicz, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3), 18 (1964), 449-474.

    [13]

    R. Osserman, Global properties of minimal surfaces in $E^3$ and $E^n$, Ann. of Math. (2), 80 (1964), 340-364.doi: 10.2307/1970396.

    [14]

    R. Schoen, Uniqueness, symmetry, and embeddedness of minimal surfaces, J. Differential Geom., 18 (1983), 791-809.

    [15]

    A. Tarski, A Decision Method for an Elementary Algebra and Geometry, 2nd edition, University of California Press, Berkeley and Los Angeles, Calif., 1951.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(147) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return